MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 1 L; KNEE FEMUR IMPLANT

MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 1 L; KNEE FEMUR IMPLANT
Model Number 02.07.2401L
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 january 2020: lot 167069: (b)(4) items manufactured and released on 21-dic-2016.Expiration date: 2021-12-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event other device involved batch review performed on 22 january 2020: gmk-revision 02.07.0212scf fixed tibial insert sc size 2/12mm (k103170) lot 189525: (b)(4) items manufactured and released on 1-mar-2019.Expiration date: 2024-02-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported.
 
Event or Problem Description
Revision surgery after 7 days from the primary due to dislocation (femoral component from the liner).The patient had a bone loss of the lateral femoral condyle and lateral ligament was compromised after previous revision surgery (removal of all implants due to an infection).

Brand Name
GMK-REVISION FEMUR REVISION PS SIZE 1 L
Common Device Name
KNEE FEMUR IMPLANT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9693709
Report Number3005180920-2020-00044
Device Sequence Number1742484
Product Code JWH
UDI-Device Identifier07630030821363
UDI-Public07630030821363
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/06/2021
Device Model Number02.07.2401L
Device Catalogue Number02.07.2401L
Device Lot Number167069
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2020
Initial Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR